| Medical Device Problem Code |
Failure to Read Input Signal (1581)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging that the keypad buttons were under responsive.This complaint is being reported because the issue has the ability to result in inadvertent or incorrect insulin delivery or the inability to use the pump.There was no serious injury associated with this complaint.
Additional Manufacturer Narrative
Device evaluation: the pump has been returned and evaluated by product analysis on 10-jul-2018 with the following findings: the keypad was found to be fully intact; no peeling or damage was observed.All of the keypad buttons responded to button presses appropriately.The keypad was removed and no damage or evidence of contamination was found under the keypad contacts.The complaint of a keypad button response issue was not duplicated during investigation.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.